# SDR USAA920080770

- Difficulty date: March 24, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 34,256 hours, 13,949 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN FLOORBEAM, BS 3207 / FR 67 - BS 3310 / 69, -Y1292.  REPLACED CABIN FLOORBEAM, BS 3207 / FR 67 - BS 3310 / 69, -Y1292 IAW A319 SRM 51-72-11.
